Alert archive / Nebraska / Tornado Warnings in 2014
Tornado Warning 28, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 30, 2014, 8:24 AM CDT for 4 counties in Nebraska. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2014, 8:24 AM CDT (13:24 UTC)
- Expired
- Jun 30, 2014, 9:00 AM CDT
- In force
- 36 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Cuming County, NE, Stanton County, NE, Thurston County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 102 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:00 AM CDT | HAIL 1.75 | Pender, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 4:06 AM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 1.4 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4563 J/kg
- Mixed-layer CIN
- -72 J/kg
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 12.1
The text
As transmitted, in the capitals the NWS used until 2016.
179
WFUS53 KOAX 301324
TOROAX
NEC039-167-173-179-301400-
/O.NEW.KOAX.TO.W.0028.140630T1324Z-140630T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
824 AM CDT MON JUN 30 2014
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN WAYNE COUNTY IN NORTHEAST NEBRASKA...
NORTHERN CUMING COUNTY IN NORTHEAST NEBRASKA...
NORTHWESTERN THURSTON COUNTY IN NORTHEAST NEBRASKA...
NORTHEASTERN STANTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 900 AM CDT
* AT 824 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WINSIDE...OR 16 MILES NORTHEAST OF
NORFOLK...MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
PENDER AROUND 855 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
THURSTON...THE HIGHWAY 9 AND 51 JUNCTION AND 8 MILES SOUTH OF WAYNE.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4208 9723 4228 9722 4223 9655 4194 9664
TIME...MOT...LOC 1324Z 283DEG 36KT 4213 9713
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FOBERT1 follow-up statement
736
WWUS53 KOAX 301347
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
847 AM CDT MON JUN 30 2014
NEC167-301356-
/O.CAN.KOAX.TO.W.0028.000000T0000Z-140630T1400Z/
STANTON NE-
847 AM CDT MON JUN 30 2014
...THE TORNADO WARNING FOR NORTHEASTERN STANTON COUNTY IS
CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT
MONDAY AFTERNOON FOR SOUTHWEST IOWA AND EASTERN NEBRASKA.
LAT...LON 4203 9702 4227 9702 4223 9655 4194 9664
TIME...MOT...LOC 1346Z 282DEG 34KT 4208 9687
$$
NEC039-173-179-301400-
/O.CON.KOAX.TO.W.0028.000000T0000Z-140630T1400Z/
WAYNE NE-CUMING NE-THURSTON NE-
847 AM CDT MON JUN 30 2014
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 900 AM CDT FOR
SOUTHEASTERN WAYNE...NORTHERN CUMING AND NORTHWESTERN THURSTON
COUNTIES...
AT 846 AM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 7 MILES NORTH OF WISNER...OR 28 MILES EAST OF NORFOLK...
MOVING EAST AT 40 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
PENDER AROUND 900 AM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
THURSTON...THE HIGHWAY 9 AND 51 JUNCTION AND 8 MILES SOUTH OF WAYNE.
THIS INCLUDES HIGHWAY 275 IN NEBRASKA NEAR MILE MARKER 99.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4203 9702 4227 9702 4223 9655 4194 9664
TIME...MOT...LOC 1346Z 282DEG 34KT 4208 9687
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
FOBERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 30, 6:01 AM CDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 30, 6:01 AM CDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
601 AM CDT MON JUN 30 2014
.UPDATE...
ISSUED AT 242 AM CDT MON JUN 30 2014
MADE A MINOR ADJUSTMENT TO FLASH FLOOD WATCH. WITH ACTIVITY
PROBABLY PUSHING EAST OF FAR NW ZONES EARLY DECIDED NOT INCLUDE
ANTELOPE AND BOONE COUNTIES IN THE FLASH FLOOD WATCH.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014
CONVECTION TODAY...LIKELY CENTERED ON THIS MORNING...IS THE PRIMARY
WEATHER EVENT IN THE SHORT TERM...ALTHOUGH IT WILL LIKELY BE
ONGOING SHORTLY AFTER ISSUANCE TIME. THEREFORE MUCH OF THE
FOCUS...OTHER THAN HANDLING SHORT TERM UPDATES/POSSIBLE
WARNINGS...WILL TURN TO ENDING TIME OF THREAT OF TSTMS THIS AFTN
FOLLOWED BY APPARENT SMALL PRECIP CHANCES TUESDAY.
INCREASING SRLY LOW LEVEL JET IN RESPONSE TO UPPER LOBE DROPPING
THRU MT SHOULD CONTINUE TO BRING AN INCREASE IN TSTM ACTIVITY
ACROSS FORECAST AREA THIS MORNING. POPS THROUGH 18Z WILL BE IN
FLUX WITH UPDATES AS NEEDED BASED ON RADAR TRENDS ALTHOUGH MOST
AREAS ACROSS THE CNTRL/N WILL BE IN HIGH LIKELY OR CATEGORICAL
RANGE. ALTHOUGH PREDAWN ACTIVITY COULD BE REGENERATIVE...WOULD
SUSPECT AS MT WAVE GETS CLOSER BY MID/LATE MORNING...THE RESULTANT
MCS SHOULD BECOME MORE PROGRESSIVE WITH MUCH OF THE ACTIVITY AT
18Z NEAR OR E OF MO RIVER. EXCEPTION COULD BE FAR SERN NEBR WHERE
ADDITIONAL CONVECTION COULD FORM AS FRONT PUSHES ACROSS EARLY/MID
AFTN. WITH DEEP LAYER SHEAR PERSISTING AND MLCAPE VALUES IN EXCESS
OF 2.5K J/KG...LARGE HAIL THREAT WILL ACCOMPANY MORNING ACTIVITY
WITH A WIND THREAT INCREASING AS CELLS CONGEAL AND STRONGER COLD
POOL DEVELOPS. BEFORE ACTIVITY BECOMES MORE PROGRESSIVE...
REGENERATION/TRAINING AND JUST HIGH PRECIPITABLE WATER VALUES
ALONE WILL ALLOW FOR HEAVY RAIN WITH POCKETS OF VERY HEAVY
AMOUNTS. HEAVY RAIN WAS MENTIONED IN CNTRL/NRN ZONES THROUGH
MIDDAY ALONG WITH A FLASH FLOOD WATCH FROM BASICALLY OMAHA METRO
THROUGH COLUMBUS AND POINTS NORTHWARD.
BELIEVE THE FA WILL BE DRY AFTER 00Z BUT LINGERED SMALL POPS
EXTREME SE CORNER FOR AN HR OR TWO FOR SMALL THREAT/CONTINUITY/BLENDING
PURPOSES. OF NOTE AND WILL HAVE TO BE WATCHED HOWEVER...WAS 4KM
WRF DEPICTION OF A SECONDARY BAND OF PRECIP DEVELOPING LATE THIS
AFTN AND SWINGING THRU SE FA THROUGH EARLY EVENING. NEXT PRECIP
CHANCE...AND IT IS LOOKING PRETTY SMALL...WOULD BE
TUESDAY...PRIMARILY IN THE AFTN AS A REINFORCING LOBE SENDS
ANOTHER WINDSHIFT/FRONT THRU FA. KEPT IN SMALL POPS CNTRL/N BUT
LIMITED MOISTURE COULD MAKE IT HARD TO BREAK ANY WEAK CAP THAT
PERSISTS. WEDNESDAY LOOKS DRY AS SFC HIGH PRESSES SOUTH OVER FA.
MADE ONLY MINOR OR NO CHANGES TO TEMPERATURES. MINOR ADJUSTMENTS
INCLUDED LOWERING READINGS A BIT OVR NERN ZONES TDA WHERE MCS
SHOULD LINGER THE LONGEST WITH LESS RECOVERY TIME BUT BOOSTED
SERN NEBR CORNER TEMPS A DEG OR TWO AHEAD OF FRONT. ALSO RAISED
TEMPS A LITTLE SRN ZONES ON TUESDAY AHEAD OF THE REINFORCING COOL
FRONT. 00Z GFS/NAM HAVE BACKED OFF A BIT ON COOLING FOR WED...OR
WERE A LITTLE QUICKER WITH AFTN H85 WARM ADVECTION. THIS COULD
ALLOW WED TO WARM A BIT MORE THAN EXPECTED YDA...HOWEVER...FOR NOW
LEFT MOST TEMPERATURES ALONE AS ECMWF WAS STILL A FEW DEGREES
COOLER.
.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 230 AM CDT MON JUN 30 2014
BUILDING UPPER HEIGHTS INTO NEXT WEEKEND SHOULD BRING A WARMING
TREND TO THE FORECAST AREA WITH READINGS HEADING CLOSER TO NORMAL
FOR EARLY JULY. ALTHOUGH GFS HAD BACKED OFF ON SHORTWAVE ENERGY
DROPPING OVER BUILDING RIDGE DOWN MO RIVER ON SATURDAY KEEPING IT
LESS INTENSE AND/OR FARTHER E...00Z ECMWF REMAINED PRECIP BULLISH.
ALTHOUGH THAT WAVE OR ANOTHER ONE SUNDAY PLUS AN EPISODE OR TWO OF
POSITIVE THETAE ADVECTION COULD PROVIDE POPS NEXT WEEKEND...WHICH
WERE MAINTAINED...SUSPECT MUCH OF NEBR ZONES COULD BE DRY DURING
THE EXTENDED.
&&
.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 600 AM CDT MON JUN 30 2014
ALTHOUGH TSTMS ARE POSSIBLE TO BEGIN TAF PERIOD...STRONGER STORMS
ARE EXPECTED TO REDEVELOP/MOVE TOWARD THE OMAHA/LINCOLN PERIODS
TOWARD MID MORNING. ALTHOUGH STORMS COULD LINGER PAST 18Z...FELT
BEST RISK WAS BEFORE THAT TIME PERIOD. THE STRONGER STORMS COULD
CONTAIN HAIL...POTENTIALLY VERY LARGE...BUT NO HAIL MENTION WAS
MADE IN TAF FORECASTS BECAUSE OF TIMING/COVERAGE ISSUES. OUTFLOW
FROM DEVELOPING TSTMS COULD ALSO CAUSE VARIABLE WINDS...EVEN WELL
SEPARATED FROM CONVECTION LATER THIS MORNING. A BRIEF PERIOD OF
MVFR CATEGORY CIGS ARE POSSIBLE AS TSTM COMPLEX DEPARTS LATER
TODAY...BUT WERE NOT MENTIONED WITH THIS INITIAL SET OF TAFS THAT
WILL LIKELY GO THROUGH SEVERAL AMENDMENTS AS CONVECTIVE CONDITIONS
WARRANT.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR NEZ015-018-
032>034-043>045-051>053.
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR NEZ017-031-042.
IA...FLASH FLOOD WATCH UNTIL 2 PM CDT THIS AFTERNOON FOR IAZ043-055-
056-069.
&&
UPDATE...CHERMOK
SHORT TERM...CHERMOK
LONG TERM...CHERMOK
AVIATION...CHERMOKHazardous weather outlook, Jun 30, 5:26 AM CDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 526 AM CDT MON JUN 30 2014 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-010030- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 526 AM CDT MON JUN 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND PARTS OF WESTERN IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS THIS MORNING COULD PRODUCE AREAS OF HEAVY RAIN ALONG WITH LARGE HAIL. THE MAIN THREAT OF HEAVY RAIN IS ALONG AND NORTH OF INTERSTATE 80. A FLASH FLOOD WATCH HAS BEEN POSTED FOR MUCH OF THAT AREA...MAINLY FOR THIS MORNING AND GENERALLY NORTH AND NORTHEAST OF LINCOLN. THE AREA AT GREATEST RISK OF LARGE HAIL INITIALLY IN NORTHEAST NEBRASKA EARLY THIS MORNING SHOULD EXPAND EAST AND SOUTHEAST INTO PARTS OF EAST CENTRAL NEBRASKA AND WESTERN IOWA THROUGH NOON. DAMAGING WINDS COULD ALSO DEVELOP FROM THE THUNDERSTORM COMPLEXES LATER THIS MORNING...ESPECIALLY NORTH OF INTERSTATE 80. A DISTURBANCE TRACKING ACROSS THE NORTHERN ROCKIES WILL SEND A COLD FRONT THROUGH THE AREA LATE THIS MORNING THROUGH MID AFTERNOON. HIGH AMOUNTS OF INSTABILITY...MOISTURE AND WIND SHEAR AHEAD OF THE FRONT THIS MORNING WILL PROVIDE THE NECESSARY INGREDIENTS FOR THE SEVERE THUNDERSTORMS AND HEAVY RAIN. ALTHOUGH MUCH OF THE ACTIVITY COULD PUSH EAST OF THE REGION BY MID AFTERNOON...ADDITIONAL STRONG OR SEVERE THUNDERSTORM DEVELOPMENT IS POSSIBLE THIS AFTERNOON...MAINLY FROM THE SOUTHEAST CORNER OF NEBRASKA INTO SOUTHWEST IOWA. FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER FROM BROWNVILLE DOWNSTREAM THROUGH RULO TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY ALONG AND NORTH OF INTERSTATE 80. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS ARE AGAIN POSSIBLE NEXT FRIDAY NIGHT INTO SUNDAY AS SEVERAL DISTURBANCES TRACK ACROSS THE PLAINS. ALSO...FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE DOWNSTREAM TO RULO WILL CONTINUE AT LEAST THROUGH THURSDAY. ADDITIONAL RAINFALL STORMS TODAY MAY KEEP RIVER LEVELS ABOVE FLOOD STAGE BEYOND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THIS AFTERNOON OVER MUCH OF THE AREA.
In the hours before
Special weather statement, Jun 30, 7:27 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 727 AM CDT MON JUN 30 2014 IAZ055-056-069-NEZ045-052-301315- SHELBY IA-HARRISON IA-POTTAWATTAMIE IA-DOUGLAS NE-WASHINGTON NE- 727 AM CDT MON JUN 30 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY...SOUTHERN HARRISON...NORTHWESTERN POTTAWATTAMIE...SOUTHEASTERN WASHINGTON AND NORTHEASTERN DOUGLAS COUNTIES UNTIL 815 AM CDT... AT 726 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR FORT CALHOUN...OR 11 MILES NORTH OF OMAHA...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN OMAHA...BLAIR...MISSOURI VALLEY...UNDERWOOD...FORT CALHOUN...MINDEN...PERSIA...BENNINGTON...NEOLA...CRESCENT...DESOTO BEND NATIONAL WILDLIFE REFUGE...WILSON ISLAND STATE PARK...ARROWHEAD PARK...HISTORICAL VILLAGE WELCOME CENTER AND HITCHCOCK NATURE CENTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1200 PM CDT MONDAY AFTERNOON FOR EAST CENTRAL NEBRASKA. LAT...LON 4134 9618 4153 9620 4165 9555 4140 9547 TIME...MOT...LOC 1226Z 256DEG 47KT 4142 9607 FOBERT
Local storm report, Jun 30, 8:12 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
812 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM FUNNEL CLOUD 6 NW HOSKINS 42.18N 97.39W
06/30/2014 PIERCE NE LAW ENFORCEMENT
BRIEF FUNNEL
&&
BKERNLocal storm report, Jun 30, 8:13 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
813 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0806 AM HAIL 1 W UNDERWOOD 41.39N 95.70W
06/30/2014 E1.75 INCH POTTAWATTAMIE IA FIRE DEPT/RESCUE
&&
BKERNLocal storm report, Jun 30, 8:14 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
814 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 AM HAIL 2 NW CRESCENT 41.39N 95.89W
06/30/2014 E1.00 INCH POTTAWATTAMIE IA TRAINED SPOTTER
&&
BKERNLocal storm report, Jun 30, 8:23 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
823 AM CDT MON JUN 30 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 AM HAIL 8 N WINSIDE 42.29N 97.17W
06/30/2014 E1.75 INCH WAYNE NE LAW ENFORCEMENT
&&
BKERNThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:00 PM CDT | Severe Thunderstorm Warning | OAX | Burt | 30 min |
| Jun 30, 2:56 AM CDT | Flash Flood Watch | OAX | Burt, Colfax, Cuming, Dodge, Douglas, Madison and 8 more | 10 hr |
| Jun 30, 3:33 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 27 min |
| Jun 30, 3:51 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox, Pierce | 39 min |
| Jun 30, 4:01 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce | 29 min |
| Jun 30, 4:29 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce | 31 min |
| Jun 30, 6:26 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce | 34 min |
| Jun 30, 7:12 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 33 min |
| Jun 30, 7:20 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Knox | 29 min |
| Jun 30, 7:29 AM CDT | Severe Thunderstorm Warning | OAX | Cedar, Pierce, Wayne | 46 min |
| Jun 30, 7:59 AM CDT | Tornado Warning | OAX | Pierce, Wayne | 31 min |
| Jun 30, 8:16 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Washington | 44 min |
| Jun 30, 8:51 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Boone | 39 min |
| Jun 30, 8:59 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 31 min |
| Jun 30, 9:18 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Thurston | 42 min |
| Jun 30, 9:27 AM CDT | Special Weather Statement | OAX | Madison, Pierce, Wayne | 48 min |
| Jun 30, 9:57 AM CDT | Severe Thunderstorm Warning | OAX | Colfax, Cuming, Madison, Platte, Stanton, Wayne | 48 min |
| Jun 30, 10:02 AM CDT | Severe Thunderstorm Warning | OAX | Antelope, Madison, Pierce | 28 min |
| Jun 30, 10:16 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston, Wayne | 44 min |
| Jun 30, 10:37 AM CDT | Flash Flood Warning | OAX | Burt, Cuming, Stanton, Thurston, Wayne | 3 hr |
| Jun 30, 10:37 AM CDT | Severe Thunderstorm Warning | OAX | Burt, Cuming, Thurston | 53 min |
| Jun 30, 10:41 AM CDT | Special Weather Statement | OAX | Pierce, Wayne | 49 min |
| Jun 30, 10:51 AM CDT | Severe Thunderstorm Warning | OAX | Pierce, Wayne | 39 min |
| Jun 30, 11:04 AM CDT | Flash Flood Warning | OAX | Burt, Thurston | 3 hr |
| Jun 30, 11:10 AM CDT | Severe Thunderstorm Warning | OAX | Burt | 65 min |
| Jun 30, 11:24 AM CDT | Severe Thunderstorm Warning | OAX | Thurston, Wayne | 51 min |
Nearby
Tornado Warnings in Nebraska, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.